# SDR DLM90080039

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1344 S28r&27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT SHEAR TIE AFT SIDE STA1344 LONGERON 28R-27L. REPAIRED SHEAR TIE IAW MD90 SRM 53-10-02D FIG 3.
